A general bound for the limiting distribution of Breitung's statistic

J. Davidson, J.R. Magnus, J. Wiegerinck

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1443-1455
JournalEconometric Theory
Volume24
Issue number5
Publication statusPublished - 2008

Cite this

Davidson, J., Magnus, J. R., & Wiegerinck, J. (2008). A general bound for the limiting distribution of Breitung's statistic. Econometric Theory, 24(5), 1443-1455.